Please use this identifier to cite or link to this item: http://hdl.handle.net/10400.8/373
Title: Efficient methods for solving multi-rate partial differential equations in radio frequency applications
Author: Oliveira, Jorge dos Santos Freitas de
Keywords: Electronic circuit simulation
Envelope-modulated signals
Multi-rate partial differential equations
Issue Date: 2006
Citation: J. Oliveira, “Efficient methods for solving multi-rate partial differential equations in radio frequency applications”, WSEAS Transactions on Circuits and Systems, Volume 5, Issue 1, pp. 24-31, Jan. 2006.
Abstract: In telecommunication electronics, radio frequency applications are usually characterized by widely separated time scales. This multi-rate behavior arises in many kinds of circuits and increases considerably the computation costs of numerical simulations. In this paper we are mainly interested in electronic circuits driven by envelope modulated signals and we will show that the application of numerical methods based on a multi-rate partial differential equation analysis will lead to an efficient strategy for simulating this type of problems.
URI: http://hdl.handle.net/10400.8/373
Appears in Collections:Artigos em revistas internacionais

Files in This Item:
File Description SizeFormat 
paper_2_eff.pdf315,7 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.